# SDR HALA2021072100078

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 28,994 hours, 4,466 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB-ELEC IDG 2 OIL LO PR //  REMOVED #2 ENG IDG REF A330 AMM 24-21-51.INSTALLED #2 ENG IDG REF A330 AMM 24-21-51, LEAK/OPS CHECK GOOD. OFF P/N 43-2421-9-001 S/N 01946 ON P/N 43-2421-9-001 S/N 02418  DURING EPGS TEST #2 GCU FAILED, R & R GCU REF A330 AMM 24-22-34 OPS CHECK GOOD, ODI C/W OK FOR SVC. CONTROL UNIT, G OFF 33-2423-9-0007 11980 ON 33-2423-9-0007 11425
